Cole, W. A. (1975) The Arithmetic of Eighteenth-Century Smuggling: Rejoinder. The Economic History Review, 28 (1). 44pp. doi:10.2307/2594371
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The Arithmetic of Eighteenth-Century Smuggling: Rejoinder | ||
Journal | The Economic History Review | ||
Authors | Cole, W. A. | Author | |
Year | 1975 (February) | Volume | 28 |
Issue | 1 | ||
Publisher | JSTOR | ||
DOI | doi:10.2307/2594371Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 9079920 | Long-form Identifier | mindat:1:5:9079920:6 |
GUID | 0 | ||
Full Reference | Cole, W. A. (1975) The Arithmetic of Eighteenth-Century Smuggling: Rejoinder. The Economic History Review, 28 (1). 44pp. doi:10.2307/2594371 | ||
Plain Text | Cole, W. A. (1975) The Arithmetic of Eighteenth-Century Smuggling: Rejoinder. The Economic History Review, 28 (1). 44pp. doi:10.2307/2594371 | ||
In | (1975, February) The Economic History Review Vol. 28 (1) JSTOR |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |